# SDR SWAA2012082006795

- Difficulty date: August 16, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 24,345 hours, 14,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHT COVER LOOSE AT ROW 1.  SECURED COVER PER MM.
